U.S. doctors online nowAsk doctors free
Saint Cloud, FL
A 30-year-old male asked:

I take these meds everyday could any of them make me dizzy or lightheaded imitrex (sumatriptan) ativan antenol dilantin celexa no seizure in 15 years ?

3 doctor answers6 doctors weighed in
Dr. Kevin Passer
Child Psychiatry 35 years experience
Yes: Although, there could be other things causing you to be lightheaded. I would discuss the situation with your prescribing physician. It could be your Dilantin level, but you should definitely not try to adjust it on your own. Dehydration, inner ear infections among several other conditions may be the cause.
Dr. Robert Killian
General Practice 28 years experience
Dizzy at my age...: Hi all of the above, in theory could be adding to your symptoms, but there are other common reasons for dizziness as well. There is the risk of inner ear abnormalities, sinus infections, blood pressure issues and blood sugar issues. Without knowing more i would advise you to get into your health care provider and discuss the medications and if they are all necessary for you to be taking now.
Dr. Ricardo Fontillas
Child Psychiatry 37 years experience
All could: Most neurologist will taper you off sz meds if you had no sz in that time period.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.